Maura K. Roush, PharmD; Robert A. McNutt, MD; T. Flint Gray, MD
We report the case of a 23-year-old patient who developed pancreatitis while receiving enalapril for hypertension. Through an extensive literature review, a Freedom of Information search, and information from Merck Sharp and Dohme we confirmed our suspicion that the pancreatitis was caused by enalapril.
A 23-year-old woman developed hypertension 1 month after the delivery of her third child and was treated with metoprolol, 100 mg daily. A renal arteriogram was normal. Two months later, treatment with metoprolol was discontinued due to nightmares and nervousness,and treatment with enalapril, 5 mg daily, was initiated. One month later, while receiving only
Maura K. Roush, Robert A. McNutt, T. Flint Gray. The Adverse Effect Dilemma: Quest for Accessible Information. Ann Intern Med. 1991;114:298–299. doi: 10.7326/0003-4819-114-4-298
Download citation file:
Published: Ann Intern Med. 1991;114(4):298-299.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use